# SDR CA130521009

- Difficulty date: May 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 0431102A060
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED LT BLEED DUCT WARNING MESSAGE POSTED ON THE EICAS.  LT PRSOV CLOSED AUTOMATICALLY IMMEDIATELY AFTER WARNING, AND RT PRSOV CLOSED 30 SEC AFTER LT PRSOV CAUSING LOSS OF PRESSURIZATION.
